×

zbMATH — the first resource for mathematics

Un teorema di unicita per le equazioni di Navier-Stokes. (Italian) Zbl 0148.08202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gagliardo, E., Proprietà di alcune classi di funzioni in più variabili, Ricerche di Matematica, 7, 102-137 (1958) · Zbl 0089.09401
[2] Hopf, E., Uber die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4, 213-231 (1951) · Zbl 0042.10604
[3] Kiselev, A.; Ladyzenskaya, O. A., Sull’esistenza e unicità della soluzione del problema non stazionario per un liquido viscoso incompressibile, Isvestia Akad. Nauk, 21, 655-680 (1957)
[4] Leray, J., Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta Math., 63, 193-248 (1934) · JFM 60.0726.05
[5] Lions J. L.,Sur l’existence de solutions des équations de Navier-Stokes, « Comptes Rendus Ac. Sc. » (1958).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.